# SDR HYIA20150107001

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Aircraft time: 32,987 hours, 29,426 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 52920292
- Condition: Mechanic Error
- Location: Rt Wing
- Part time: 12,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF RT NACELLE LOWER FAIRING FOR INSPECTION OF RT WING SPAR STRAP IAW SID 57-10-16, UNINTENTIONAL DRILL DAMAGE AT WING SPAR STRAP WAS FOUND BY VISUAL INSPECTION.  THE DAMAGE EXISTS JUST OTBD  OF THE INBD NACELLE FITTING WITH FWD FACE OF RT WING SPAR STRAP 5292029-2.  THE LOWER FWD WING SPAR CAP STRAP 5292029-2 WAS ORIGINALLY INSTALLED ON 04/08/2004 & HAS BEEN IN SERVICE FOR A TOTAL OF 12498.0 HOURS.  THE DRILL DAMAGE LOCATED AT THIS DATE APPEARS TO HAVE BEEN INDUCED AT A PREVIOUS REPAIR OF NACELLE FIREWALL.  THIS AREA OF WING SPAR STRAP IS NOT ACCESSIBLE FOR VISUAL INSPECTION WITHOUT DISASSEMBLY OF LOWER NACELLE FAIRING WHICH IS INSTALLED WITH MS RIVETS.  DAMAGE MAPPING & REPORT REQUIRED BY MANUFACTURER HAS BEEN SUBMITTED.  THIS DISCREPANCY WILL BE REPLACEMENT OF SPAR STRAP ASSEMBLY IAW CURRENT REVISION OF MANUFACTURER’S INSTRUCTIONS SK402-47B.  A SUPPLEMENTAL FILE WILL BE SUBMITTED ALONG WITH THIS SDR ILLUSTRATING DAMAGE.
